# SDR DL757090307

- Difficulty date: January 21, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 144N514032
- Condition: Corroded
- Location: Bs 960-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB BS 960-986 RBL 70.5 WL 208 IS CORRODED.  REPLACED WEB.
